MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM; SEE H10

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM; SEE H10
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Synovitis (2094); Joint Laxity (4526)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: 6021592, 02-010-02-0235 - composant fem logic sans ciment t3.5 gauche.6628760, 02-012-45-3545 - embase tibiale fit logic a cimenter t3.5f/4.5t.5680212, 200-02-35 - rotule 3 plots diam 35 8.5mm optetrak.9000320191, a10012 - gps implant kit v2.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported a patient, initial left knee implanted on (b)(6) 2020, underwent a revision procedure on (b)(6) 2023, approximately 2 years 3 months post the initial procedure, due to evolving ml laxity & feeling of instability.There were signs of synovitis.The synovitis was removed, a full lavage was performed, a tissue sampling was collected & insert changed.There was no surgical delays reported.The patient was last known to be in stable condition following the event.The device is available for return.
 
Event or Problem Description
The revision reported may have be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis, which led to instability.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, d1, d9, h3, h6 clinical code, device problem code, component code, type of investigation, investigation findings, investigation conclusion.The revision reported may have be the result of increased soft-tissue laxity (looseness), inadequate flexion of the implants, or improper positioning or alignment of the prosthesis, which led to instability.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16591318
Report Number1038671-2023-00486
Device Sequence Number2834809
Product Code JWH
UDI-Device Identifier10885862173607
UDI-Public10885862173607
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 11MM
Device Catalogue Number02-012-44-3511
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer05/10/2023
10/17/2025
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date05/31/2023
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown